RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2007, Volume 43, Issue 2, Pages 85–111 (Mi ppi14)  

This article is cited in 2 scientific papers (total in 2 papers)

Communication Network Theory

Jitter Smoothing in a Constant-Bit-Rate Flow after One or Several Nodes

A. Yu. Privalova, Kh. Sohrabyb

a S. P. Korolyov Samara State Aerospace University
b University of Missouri–Kansas City

Abstract: We consider playout of a constant bit-rate (CBR) traffic after one or several multiplexors in a network with a playout buffer. Probabilistic characteristics of the playout process are found, depending on the traffic characteristics and parameters of the buffer. We present conditions on the buffer parameters that guarantee no jitter (complete playout).

Full text: PDF file (2249 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2007, 43:2, 143–166

Bibliographic databases:

UDC: 621.391.1:621.394.74
Received: 30.03.2006
Revised: 16.01.2007

Citation: A. Yu. Privalov, Kh. Sohraby, “Jitter Smoothing in a Constant-Bit-Rate Flow after One or Several Nodes”, Probl. Peredachi Inf., 43:2 (2007), 85–111; Problems Inform. Transmission, 43:2 (2007), 143–166

Citation in format AMSBIB
\Bibitem{PriSoh07}
\by A.~Yu.~Privalov, Kh.~Sohraby
\paper Jitter Smoothing in a Constant-Bit-Rate Flow after One
or Several Nodes
\jour Probl. Peredachi Inf.
\yr 2007
\vol 43
\issue 2
\pages 85--111
\mathnet{http://mi.mathnet.ru/ppi14}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2333859}
\zmath{https://zbmath.org/?q=an:1161.68315}
\transl
\jour Problems Inform. Transmission
\yr 2007
\vol 43
\issue 2
\pages 143--166
\crossref{https://doi.org/10.1134/S003294600702007X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255782600007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547459951}


Linking options:
  • http://mi.mathnet.ru/eng/ppi14
  • http://mi.mathnet.ru/eng/ppi/v43/i2/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Xu Yu., Altman E., El-Azouzi R., Haddad M., Elayoubi S., Jimenez T., “Probabilistic Analysis of Buffer Starvation in Markovian Queues”, 2012 Proceedings IEEE Infocom, IEEE, 2012, 1826–1834  isi
    2. Xu Yu., Altman E., El-Azouzi R., Haddad M., Elayoubi S., Jimenez T., “Analysis of Buffer Starvation With Application To Objective Qoe Optimization of Streaming Services”, IEEE Trans. Multimedia, 16:3 (2014), 813–827  crossref  isi  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:325
    Full text:71
    References:31
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020